# SDR AALA20160727006

- Difficulty date: July 27, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 48,486 hours, 23,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5935852504
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR WHEEL WELL ANGLE LOCATED UNDER THE OUTBOARD FORWARD CORNER ABOVE ACCUMULATOR IS CORRODED.  REMOVED AND REPLACED ANGLE IAW AARD 51-00-05, DRAWING 5930516, AND SRM 51-30-01.
